MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER

STRYKER ENDOSCOPY-SAN JOSE NANOPASS REACH CRESCENT; PASSER
Catalog Number CAT02298
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that during a hip arthroscopy surgery, the surgeon was grabbing a suture when the device¿s grasping mechanism broke off in the patient, requiring the surgeon to retrieve the broken piece of the patient.There is no reported serious harm/ injury to the patient.

Brand Name
NANOPASS REACH CRESCENT
Common Device Name
PASSER
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key24521412
Report Number0002936485-2026-00144
Device Sequence Number9723312
Product Code HWQ
UDI-Device Identifier07613252633204
UDI-Public07613252633204
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT02298
Device Lot Number012066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown